Thread: Gyno and Bloat from HGH
12-01-2004, 10:57 AM #1
Gyno and Bloat from HGH
Have you gotten gyno or bloat from HGH, what were your doses and your age?
12-01-2004, 11:05 AM #2Originally Posted by JohnnyB
12-01-2004, 11:06 AM #3
me neither, 22 y/o, 4iu's/ed
12-01-2004, 02:11 PM #4
never. 22 y/o 2iu's ed 14 weeks, and another of 6-7iu's 20weeks ed 6 on 1 off
12-01-2004, 02:22 PM #5Banned
- Join Date
- May 2003
A little in the face at first but at 5iu's now and no bloat, 39
12-01-2004, 04:57 PM #6Anabolic Member
- Join Date
- Jun 2004
2iu's ed last 8 weeks just bumped to 3iu'sfor the next few weeks then up to 4ius 5on2 off. Age 45 no bloat. I think the bloat may be a result of using other compounds stacking with HGH but if only HGH is taken alone the kidneys will retain sodium and water thus edema,carpell t s, swelling, pain in joints. A lower dose will eliminate that. One reason the skin is rejuvenated due to the extra water in the lower skin levels & it activates collagen/elastin which make up the epidermis. So if you do get some bloat it shows it is working imo.
12-01-2004, 05:22 PM #7
alot of 20 year olds on gh around here!!!!! it must be the shizzle!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)